# SDR A6WA202208198290

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Part number: 601R310327
- Part serial: NSA
- Condition: Corroded
- Location: Fs 409.00 To 409
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON R/H FLOOR SEAT TRACK AT RBL9 BETWEEN FS409.00-409.00+120 ***AIRCRAFT REMOVED FROM SERVICE **** INSTALLED NEW SEAT TRACK AT RBL9 BETWEEN FS409.00 TO FS409.00+120 REF CRJ200 AMM 53-01-11-400-802. TOOL# TUC8612 CAL DUE DATED 31-OCT-22.
